... tearing when scraped or scratched. I am thinking this is a side effect not listed after reading others comments. When I was on it last year long term the same thing happened I wined off it and all my symptom's went away hair and skin, I got back on it because I had surgery with a very long recovery time expected. and 2 months ago it has started up again with the hair and skin. Is this a side effect that is just not listed I see where it has happened to several other woman. please help me. I struggle with depression. and have only tried Zoloft and Lexapro. I have been house bound for almost 7 months now after my surgery and am have an extremely hard time.
I've heard it can make your hair fall out, but the skin is pretty iffy. The only meds I know that do that are the steroids. There are newer and sometimes better meds for depression. Perhaps you should ask about them. Have you had your thyroid checked? Do you take vitamins that give you zinc and vit C?
Hi, Paula! I don't know... I've heard a little about thinning hair ~ always on blogs or forums or the sites that say *Of course it does* and then advise that you can buy XYZ oil of hootchiegoochie berries right on the site at a special low price today only.
I haven't seen many professional articles and not about skin either.
kaismama has good ideas because anemia, hypothyroidism, and Vitamin D deficiency are often found in people suffering from depression. It would be a place to start ~ talking with your doctor and if it's been awhile, a full diagnostic blood panel.
Good luck, sweetie! WCV
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Oct 2011 • 1 answer
Updated 27 Mar 2012 • 1 answer
Updated 8 Dec 2014 • 3 answers
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Updated 11 Jan 2016 • 2 answers
Depakote - Has anyone had severe side effects such as, hair falling out, eyes, headaches, all in all
Updated 14 Jan 2017 • 2 answers